# SDR UPS01236810

- Difficulty date: August 30, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- Aircraft time: 46,642 hours, 37,972 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Corroded
- Location: Fwd Mcd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON REMOVAL OF FWD FUSELAGE HINGE FROM MAIN CARGO DOOR, CORROSION FOU ND ON FUSELAGE SKIN     REPAIRED IAW SMRO EO 2001-039-004
